Take the 2-minute tour ×
Arqade is a question and answer site for passionate videogamers on all platforms. It's 100% free, no registration required.

So my warrior seems to have a strange gold flakes particle effect on her and I'm not sure where it came from. It doesn't seem to be related to anything, such as adrenaline.

share|improve this question
    
I think she's drunk. –  Emerica. Jan 21 '13 at 21:33

1 Answer 1

up vote 3 down vote accepted

Turns out that this effect is applied to your character when you equip 'Signet of Rage'. The elite signet.

share|improve this answer
    
She gets so full of rage that gold flakes float up from her! –  Vael Victus Jan 30 '13 at 15:04
    
I need to get enraged more often in real life then! –  Frhay Feb 6 '13 at 15:56

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.